All
All

What are you looking for?

All
Projects
Organizations

Quick search

  • Projects supported by TA ČR
  • Excellent projects
  • Projects with the highest public support
  • Current projects

Smart search

  • That is how I find a specific +word
  • That is how I leave the -word out of the results
  • “That is how I can find the whole phrase”

Asymptotically almost periodic solutions of limit periodic difference systems with coefficients from commutative groups

Result description

We study the behaviour of solutions of limit periodic difference systems over (infinite) fields with absolute values. The considered systems are described by the coefficient matrices that belong to commutative groups whose boundedness is not required. In particular, we are interested in special systems with solutions which vanish at infinity or which are not asymptotically almost periodic. We obtain a transparent condition on the matrix groups which ensures that the special systems form a dense subset in the space of all considered systems, i.e., that, in any neighbourhood of any considered limit periodic system, there exists a system which have non-asymptotically almost periodic or vanishing solutions. The presented results improve and extend known ones.

Keywords

limit periodicityalmost periodicitylimit periodic sequencesasymptotically almost periodic solutionsdifference equations

The result's identifiers

Alternative languages

  • Result language

    angličtina

  • Original language name

    Asymptotically almost periodic solutions of limit periodic difference systems with coefficients from commutative groups

  • Original language description

    We study the behaviour of solutions of limit periodic difference systems over (infinite) fields with absolute values. The considered systems are described by the coefficient matrices that belong to commutative groups whose boundedness is not required. In particular, we are interested in special systems with solutions which vanish at infinity or which are not asymptotically almost periodic. We obtain a transparent condition on the matrix groups which ensures that the special systems form a dense subset in the space of all considered systems, i.e., that, in any neighbourhood of any considered limit periodic system, there exists a system which have non-asymptotically almost periodic or vanishing solutions. The presented results improve and extend known ones.

  • Czech name

  • Czech description

Classification

  • Type

    Jimp - Article in a specialist periodical, which is included in the Web of Science database

  • CEP classification

  • OECD FORD branch

    10101 - Pure mathematics

Result continuities

Others

  • Publication year

    2019

  • Confidentiality

    S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů

Data specific for result type

  • Name of the periodical

    Topological Methods in Nonlinear Analysis

  • ISSN

    1230-3429

  • e-ISSN

    1230-3429

  • Volume of the periodical

    54

  • Issue of the periodical within the volume

    2

  • Country of publishing house

    PL - POLAND

  • Number of pages

    21

  • Pages from-to

    515-535

  • UT code for WoS article

    000522656500007

  • EID of the result in the Scopus database

    2-s2.0-85078312979

Basic information

Result type

Jimp - Article in a specialist periodical, which is included in the Web of Science database

Jimp

OECD FORD

Pure mathematics

Year of implementation

2019